MathSciNet Relay Station
MathSciNet bibliographic data
MR331426 58F05
Lacomba, Ernesto A. Mechanical systems with symmetry on homogeneous spaces. Trans. Amer. Math. Soc. 185 (1973), 477–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement